Skip to main content

Research Repository

Advanced Search

Non-smooth saddle-node bifurcations III: Strange attractors in continuous time

Fuhrmann, G.

Authors



Citation

Fuhrmann, G. (2016). Non-smooth saddle-node bifurcations III: Strange attractors in continuous time. Journal of Differential Equations, 261(3), https://doi.org/10.1016/j.jde.2016.04.026

Journal Article Type Article
Publication Date 2016
Deposit Date Aug 28, 2021
Journal Journal of Differential Equations
Print ISSN 0022-0396
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 261
Issue 3
DOI https://doi.org/10.1016/j.jde.2016.04.026